# SDR SWAA2013010311098

- Difficulty date: December 23, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Pin
- Part number: 180A16128
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LWR REAR SPAR ATTACHMENT PIN IS PITTED IN SEVERAL AREAS.  REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER, LWR REAR SPAR ATTACHMENT PIN, IAW AMM.
